# SDR SIMA20220519001

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 41,383 hours, 37,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070022001
- Condition: Unserviceable
- Location: Fwd Fa
- Component: Flashlight Syst
- Component part number: P2070022001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT BASE BROKEN-C/A-REMOVED & REPLACED FWD F/A FLASHLIGHT ASSY IAW AMM 33-50-16.OPS CK FOUND OK.
